IEEE - Institute of Electrical and Electronics Engineers, Inc. - Rational spherical splines for genus zero shape modeling

Proceedings. International Conference on Shape Modeling and Applications

Author(s): Y. He ; X. Gu ; H. Qin
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 January 2005
Conference Location: Cambridge, MA, USA
Conference Date: 13 June 2005
Page(s): 82 - 91
ISBN (Paper): 0-7695-2379-X
DOI: 10.1109/SMI.2005.37
Regular:

Traditional approaches for modeling a closed manifold surface with either regular tensor-product or triangular splines (defined over an open planar domain) require decomposing the acquired... View More

Advertisement